Publications with L. Strüngmann

All publications by Lutz H. Strüngmann and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:681 Göbel, R., Shelah, S., & Strüngmann, L. H. (2004). Generalized E-rings. In Rings, modules, algebras, and abelian groups, Vol. 236, Dekker, New York, pp. 291–306. arXiv: math/0404271 MR: 2050718
Sh:729 Shelah, S., & Strüngmann, L. H. (2001). The failure of the uncountable non-commutative Specker phenomenon. J. Group Theory, 4(4), 417–426. arXiv: math/0009045 DOI: 10.1515/jgth.2001.031 MR: 1859179
Sh:754 Shelah, S., & Strüngmann, L. H. (2003). It is consistent with ZFC that B_1-groups are not B_2. Forum Math., 15(4), 507–524. arXiv: math/0012172 DOI: 10.1515/form.2003.028 MR: 1978332
Sh:772 Shelah, S., & Strüngmann, L. H. (2003). Kulikov’s problem on universal torsion-free abelian groups. J. London Math. Soc. (2), 67(3), 626–642. arXiv: math/0112253 DOI: 10.1112/S0024610703004216 MR: 1967696
Sh:773 Shelah, S., & Strüngmann, L. H. (2002). Cotorsion theories cogenerated by \aleph_1-free abelian groups. Rocky Mountain J. Math., 32(4), 1617–1626. arXiv: math/0107208 DOI: 10.1216/rmjm/1181070044 MR: 1987629
Sh:785 Göbel, R., Shelah, S., & Strüngmann, L. H. (2003). Almost-free E-rings of cardinality \aleph_1. Canad. J. Math., 55(4), 750–765. arXiv: math/0112214 DOI: 10.4153/CJM-2003-032-8 MR: 1994072
Sh:803 Shelah, S., & Strüngmann, L. H. (2009). Large indecomposable minimal groups. Q. J. Math., 60(3), 353–365. DOI: 10.1093/qmath/han012 MR: 2533663
Sh:855 Shelah, S., & Strüngmann, L. H. (2010). Filtration-equivalent \aleph_1-separable abelian groups of cardinality \aleph_1. Ann. Pure Appl. Logic, 161(7), 935–943. arXiv: math/0612241 DOI: 10.1016/j.apal.2009.12.001 MR: 2601022
Sh:873 Shelah, S., & Strüngmann, L. H. (2007). A characterization of \mathrm{Ext}(G,\mathbb Z) assuming (V=L). Fund. Math., 193(2), 141–151. arXiv: math/0609638 DOI: 10.4064/fm193-2-3 MR: 2282712
Sh:874 Shelah, S., & Strüngmann, L. H. (2007). On the p-rank of \mathrm{Ext}_{\mathbb Z}(G,\mathbb Z) in certain models of ZFC. Algebra Logika, 46(3), 369–397, 403–404. arXiv: math/0609637 DOI: 10.1007/s10469-007-0019-x MR: 2356727
Sh:968 Shelah, S., & Strüngmann, L. H. (2014). On the p-rank of \mathrm{Ext}(A,B) for countable abelian groups A and B. Israel J. Math., 199(2), 567–572. arXiv: 1401.5317 DOI: 10.1007/s11856-013-0039-2 MR: 3219548
Sh:976 Shelah, S., & Strüngmann, L. H. (2011). Kulikov’s problem on universal torsion-free abelian groups revisited. Bull. Lond. Math. Soc., 43(6), 1198–1204. DOI: 10.1112/blms/bdr055 MR: 2861541
Sh:981 Göbel, R., Shelah, S., & Strüngmann, L. H. (2013). \aleph_n-free modules over complete discrete valuation domains with almost trivial dual. Glasg. Math. J., 55(2), 369–380. DOI: 10.1017/S0017089512000614 MR: 3040868